# SDR SWAA2024102537058

- Difficulty date: September 12, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FLOOR STRUCTURE LOCATED BETWEEN STA1006 TO STA1016 PLUS 25 INCHES AND RBL3 WL208.1 AT AFT GALLEY AREA 2024-572201<[01] REPLACED STRAP AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN STA1006 TO STA1016 PLUS 25 INCHES AND RBL3 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 147A5600;SHEET 46; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STRAP AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN STA1006 TO STA1016 PLUS 25 INCHES AND RBL3 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 147A5600;SHEET 46; REV A. SEE INDIVIDUAL SIGN OFF BELOW
